# SDR ASAA2017040520369

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 6,215 hours, 2,106 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Circuit Breaker
- Condition: Open
- Location: Cabin Press Cont
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AUTO FAIL AIR CONDITIONING LIGHT.  ACFT GROUNDED.  FOUND CIRCUIT BREAKER P6-4, AND F5, OPEN FOR THE NR 2 CABIN PRESSURE CONTROLLER. RESET IAW SWPM 20-00-10.  BITE TEST OF THE NR 2 DIGITAL CABIN PRESSURE CONTROLLER, OPS NORMAL. SYSTEM OK AND GROUND TEST PASSED IAW FIM 21-31 TASK 801.
